# SDR AWXA200700350

- Difficulty date: March 12, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 61,408 hours, 42,730 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FOUND CRACKED FUSELAGE SKIN, BS 887, S25R AT LAP SEAM.  REPAIRED FUSELAGE SKIN, BS 887, S25R AT LAP SEAM IAW B737-300 SRM 53-00-01-2R
